A note on the Caccioppoli inequality for Biharmonic operators

Show simple item record

dc.contributor.author Dwivedi, Gaurav
dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2016-10-08T14:09:06Z
dc.date.available 2016-10-08T14:09:06Z
dc.date.issued 2016-08
dc.identifier.issn 1660-5446
dc.identifier.issn 1660-5454
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/2472
dc.identifier.uri http://dx.doi.org/10.1007/s00009-015-0620-5
dc.description.abstract In this note, we establish a Caccioppoli-type inequality for biharmonic operators. We employ Picone’s identity for biharmonic operators to establish Caccioppoli-type inequality. en_US
dc.description.statementofresponsibility by Gaurav Dwivedi and Jagmohan Tyag
dc.format.extent Vol. 13, no. 4, pp. 1823-1828
dc.language.iso en_US en_US
dc.publisher Springer Verlag en_US
dc.subject Caccioppoli inequality en_US
dc.subject Picone’s identity en_US
dc.title A note on the Caccioppoli inequality for Biharmonic operators en_US
dc.type Article en_US
dc.relation.journal Mediterranean Journal of Mathematics

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account